# SDR CALA2022051601269

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27297
- Aircraft time: 103,606 hours, 24,425 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Bleed Air Sys
- Part number: NA
- Condition: False Indication
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF LOW SPEED DUE TO ENGINE BLEED OFF INDICATION FOUND TO BE OPERATING NORMAL FOR MEL PROCEDURES UNDER FLIGHT CREW NOTES.
